# SDR SIMA200424303

- Difficulty date: August 29, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SGF - FLT 3940 - AIRCRAFT HAD A FLAP FAIL MESSAGE ON LANDING.  EMERGENCY DECLARED.  MAINTENANCE FOUND ASSOCIATED FLAP DRIVE TS FAIL MESSAGE ON CENTRAL MAINTENANCE COMPUTER.  COMPLIED WITH FAULT ISOLATION MANUAL 27-51-00-810-804A.  RESET FLAP SYSTEM WHILE RESETTING CIRCUIT BREAKERS.  PERFORMED VISUAL INSPECTION OF ALL ASSOCIATED CONNECTOR AND FLEX SHAFT WITH NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M) SIMA
